MathSciNet Relay Station
MathSciNet bibliographic data
MR2350685 15A42 (15A45 65F15)
Cheng, Guang-Hui; Huang, Ting-Zhu An upper bound for $\Vert A^{-1}\Vert_\infty$ of strictly diagonally dominant $M$-matrices. Linear Algebra Appl. 426 (2007), no. 2-3, 667–673.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement